The curvature of $s$-recurrent and quasisymmetric Riemannian manifolds
Doklady Akademii Nauk, Tome 212 (1973) no. 4, pp. 796-799
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_212_4_a3,
author = {V. R. Kaigorodov},
title = {The curvature of $s$-recurrent and quasisymmetric {Riemannian} manifolds},
journal = {Doklady Akademii Nauk},
pages = {796--799},
year = {1973},
volume = {212},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_212_4_a3/}
}
V. R. Kaigorodov. The curvature of $s$-recurrent and quasisymmetric Riemannian manifolds. Doklady Akademii Nauk, Tome 212 (1973) no. 4, pp. 796-799. http://geodesic.mathdoc.fr/item/DAN_1973_212_4_a3/